MathSciNet Relay Station
MathSciNet bibliographic data
MR1159477 58F12 (58F13)
Protopopescu, V.; Azmy, Y. Y. Topological chaos for a class of linear models. Math. Models Methods Appl. Sci. 2 (1992), no. 1, 79–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement